# SDR AALA20150704001

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 48,619 hours, 7,847 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 893501FS
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED LE ASYMMETRY MSG & FLAP POSITION NEEDLE INDICATION DISPLAYED ERRATIC.  FOUND SLAT 5 INBD LT SENSOR S286 RESISTANCE HIGH.  R & R SENSOR S286 IAW AMM 27-88-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
